caret icon Back to all discussions

Biktarvy & Bloating

Hey 😀

been taking Biktarvy since 5 days, each day in the morning, and since two days I’m experiencing bloating that gets worse over the course of the day and with every meal I have or sometimes even just with water I think.

Anyone here with similar experiences and could maybe even tell me how long I should be expecting this to last?

Thanks 🙏😀

  1. I am so glad you reached out, it sounds like you're dealing with some really uncomfortable symptoms.


    The best person to give you insight is your care provider (whoever prescribed the Biktarvy) because they'll have the full picture of what you're dealing with and we are not medical professionals. However, I do have some information you may find helpful: https://h-i-v.net/treatment/biktarvy. As you see in this article it does outline some gastrointestinal side effects.


    I know there are some community members here who are taking Biktarvy as well, and I hope they'll chime in with their experiences. Keep us posted on how you're doing and I hope this is helpful. - Liz (Team Member)

    1. Try another drug. The effect will be amazing.

      1. was that your experience? - Liz (Team Member)

    2. Try another med. I've been on them all being positive since the 80's.
      Talk to your doctor and advocate for yourself. I had a difficult time with that. @

      1. Hi , I love your advice of advocating for yourself and your needs with your doctor. You are so right though, it is hard. It can be intimidating and challenging to know how much to assert yourself. But speaking up about side effects is a great move, so that your doctor can determine how long you might experience this, or if its worthwhile to make a switch! Thanks for the great reminder! -Casey (Team Member)

    3. I had the same side effect. It went away after about 3 weeks. My doctor said it was normal with that medication.

      or create an account to reply.